Is nausea a side effect of taking melatonin pills?

Richard Malone

New member
I believe it can be, I had to take melatonin a while back and I’m pretty sure one of t he possible side effects was nausea.

A google search says that it is.

But then again, that’s google lol.
 

Hazel

Active member
Oh thank you! Also did it work for you instantly? I took a pill yesterday for the first time and I still had trouble falling asleep.
 

Richard Malone

New member
No it didn’t, maybe it was just me but in the middle of the night I would freak out and have a night terror, forget who or where I was, and wake up the next morning feeling stoned.

But that also happens when I take cough syrup.

That’s just a quirk I have, that isn’t common.
 

Adyson Mueller

Active member
I must warn about giving and requesting medical advice. Anything relating to your personal health (medications, disorders, illnesses, etc.) are forbidden and can be follow with strict intervention.
 

Hazel

Active member
Oh I wasn't requesting I was just curious if others had the same side effects but my apologies..
 
Top